Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2023

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | C | D | G | I | K | R | S | T | U | X
Number of items: 14.

A

AZEMI BAJRAMI, Merita and RAMANI-HALILI, Rushadije and Selami, Mirlinda (2023) SOME COMPUTATIONS OF NUMERICAL SEMIGROUPS WITH EMBEDDING DIMENSION 3 ON GAP. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 375-379. ISSN 2545-4072

C

Caushi, Anita and Musta, Ervenila (2023) STATISTICAL CONVERGES OF SERIES AND STATISTICAL PETTIS INTEGRATION. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 315-321. ISSN 2545-4072

D

DURMISHI, Emin and MISAJLESKI, Zoran and SADIKU, Flamure and IBRAIMI, Alit (2023) CHAIN OF A SET IN A COVERING AND CHAIN COMPONENTS UP TO A COVERING. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 365-368. ISSN 2545-4072

G

Gucler, Deniz (2023) THE USE OF QUATERNIONS IN THE CALCULATION OF THE SUN’S APPARENT MOVEMENT ACCORDING TO MERCURY AND ITS COMPARISON WITH THE SUN’S APPARENT MOVEMENT ACCORDING TO EARTH. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 347-355. ISSN 2545-4072

I

I. Shaini, Bilall and S. Stanimirovic, Predrag (2023) GENERALIZED INVERSES, LIMITS, AND PARTITIONED MATRICES. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 322-333. ISSN 2545-4072

ILJAZI, Teuta (2023) CREATIVITY IN TEACHING MATHEMATICS. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 419-424. ISSN 2545-4072

K

Kushta, Elmira and Ramosacaj, Miftar (2023) ANTICIPATION OF DYNAMICS AND IDENTIFICATION OF POTENTIAL FACTOR VARIABLES A CASE STUDY. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 356-364. ISSN 2545-4072

R

RAMOSACO, Miftar and KUSHTA, Elmira (2023) STUDY OF TIME SERIES FOR ECONOMIC FORECASTS USING MULTIFRACTAL ANALYSIS. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 380-391. ISSN 2545-4072

S

SALIHI, Ylldrita and XHAFERI, Miranda and RASIMI, Krutan and IBRAIMI, Alit and SADIKI, Flamure (2023) RK4 AND VECTORIAL RK4 - USED TO ANALYZE A MODIFIED FORM OF FRACTIONAL ORDER LORENZ SYSTEM. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 425-431. ISSN 2545-4072

SHAQIRI, Mirlinda and ILJAZI, Teuta and KAMBERI, Lazim and RAMANI-HALILI, Rushadije (2023) DIFFERENCES BETWEEN THE CORRELATION COEFFICIENTS PEARSON, KENDALL AND SPEARMAN. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 392-397. ISSN 2545-4072

Shaini, Bilall and Rexhepi, Shpetim and Rufati, Eip (2023) CHARACTERIZATION AND APPLICABILITY OF SOME SPECIAL TYPES OF MOORE GRAPHS. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 334-346. ISSN 2545-4072

T

TUDA, Shpresa and TRIFUNOV, Zoran (2023) EXPLORING THE TRIGONOMETRIC CIRCLE AND TRIGONOMETRIC LAWS WITH A GEOGEBRA VISUALIZATIO. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 412-418. ISSN 2545-4072

U

Udovicic, Mirna (2023) EVALUATING ENDEMIC EQUILIBRIUM IN EPIDEMIC MODELLING. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 398-411. ISSN 2545-4072

X

Xhaferraj-Musta, Ervenila and Caushi, Anita (2023) THE “NE” INTEGRAL TRANSFORM AND FRACTIONAL DIFFERENTIAL EQUATIONS. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 369-374. ISSN 2545-4072

This list was generated on Fri May 24 09:33:22 2024 CEST.